# SDR DALA2020032001944

- Difficulty date: March 20, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- Aircraft time: 49,446 hours, 34,673 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT EXIT LIGHT IS MALFUNCTIONING BLINKING. MAINTENANCE REPLACED THE AFT POWER SUPPLY PER B717 AMM 33-51. OPERATION IS NOW NORMAL. (LP #7217374
